# SDR QXEA0200639

- Difficulty date: April 13, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 853 hours, 692 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Missing
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT OUTBOARD FLAP VANE LEADING EDGE HAS 3 LOOSE RIVETS AND ONE RIVET MISSING.  MAINTENANCE REMOVED THE 3 LOOSE RIVETS AND INSTALLED 3 CHERRY MAX RIVETS AND INSTALLED 1 CHERRY MAX RIVET FOR THE ONE RIVET THAT WAS MISSING IAW CRJ SRM 51-42-13.
